MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA 10185P; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA 10185P; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a diagnostic coronary procedure in a slightly tortuous vessel, the verrata plus guide wire was unable to advance due to resistance encountered; therefore, the wire and non-manufacturer's introducer sheath were removed as a unit.The procedure was completed with a new guide wire.No patient injury reported.This product problem is being submitted due to removal as a system.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Report source: china.The verrata 10185p was not returned for evaluation, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h3: the verrata wire was returned for evaluation.Visual inspection found no damage observed on the wire.During functional testing, the verrata was inserted into the guide wire bend text fixture, then tightened and rotated counterclockwise in quarter turn increments.Rotation was successfully propagated with distal tip movement noted.Block h6: based on the device evaluation, no failure was detected.The verrata wire functioned as intended.The complaint code listed in the initial mdr remain acceptable (67- investigation conclusion).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VERRATA 10185P
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key15332504
Report Number3008363989-2022-00066
Device Sequence Number12478143
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(11)210127(17)240127(10)0302145364
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0302145364
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer11/25/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 6F EBU GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient Age55 YR
Patient SexMale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceAsian